# SDR ASAA2019102843127

- Difficulty date: October 24, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 30,230 hours, 8,757 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED ENROUTE. RAN QRH PROCEDURE AND THE LEFT FMC DID NOT RECOVER. CONTINUED OPERATIONS UNDER SINGLE FMC OPS WITH RIGHT FMC. GROUNDED - YES. SELECTED FMC OVERHEAD SWITCH TO NORMAL POSITION. ACCOMPLISHED B737-800 FIM 34-61 TASK 836. LEFT FMC OPS NORMAL.
